Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The inner derivations of a Jordan algebra


Author: John R. Faulkner
Journal: Bull. Amer. Math. Soc. 73 (1967), 208-210
DOI: https://doi.org/10.1090/S0002-9904-1967-11682-3
MathSciNet review: 0212062
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11682-3